# SDR CALA0200363

- Difficulty date: June 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 48,052 hours, 21,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.375 INCH CRACK IN L1 DOOR PAN SKIN AT NR 5 FROM BOTTOM STOP PIN ACCESS HOLE.  A REPAIR WAS INSTALLED IAW SRM 51-70-13.
